# SDR ASAA2024080551928

- Difficulty date: August 5, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N297AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60578
- Aircraft time: 19,174 hours, 6,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A75014
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION HAS MULTIPLE AREAS OF CORROSION FROM STA 500A TO 500L. GROUNDED - YES. REMOVED DAMAGE WITH SURFACE BLEND TO BE OUT OF LIMITS REPAIRED TRANISTION IAW B737-900ER SRM 53-00-53-2R-5W 1 O .040 R .030 L 1 D .010.
